Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Norvir,Truvada,Reyetaz sayonara, good evening Complera

(1/3) > >>

camille07:
Hello pozzers-

I've really enjoyed my time with my first regimen of defense (sarcasm).  I feel like an old lady, physically most days with pain.  My doctor feels it's neither the Hiv or combo.   But I digress.
My doctor said I was looking a not so fabulous shade of yellow, which I have always just dealt with the last four years.  My liver is in great shape it's just that Billy Rubin that manages to get under my skin. 

I felt that if the combo kept me undetectable and an ok cd4 count, who am I to complain if I never felt sick from taking it.

My ID doctor laughed and said I was ridiculous.  That 's a conversation for another time, but it lead her to wanting to put me on a one pill a day regimen. 

After 7 years this is my first med change and there's some trepidation.  Eating 400 calories is actually good for me since I am under weight.   But is there advice or feedback from changing this particular combo to complera.

I had a wonderful time reading the Atripla to complera thread of mayhem, but I was hoping for some additional Complera thoughts. 

Hugs Camms





camille07:
The reason I started this post is, because I didn't find a lot on people switching from this specific combo to complera.  Not having been on any other treatment, I was really nervous.  At 43, I am poz only 7 years, yet I have so much bone pain and fatigue that I feel as old as my parents.  They are skiing this weekend ha!

As beat down as I feel, I'm grateful that I am breathing and have a partner who loves me.  I have lost friends in the 90s from the azt toxicity (my doctor's words) and know people who have 20+ plus years of enduring this disease outside of these forums.

With that said I tolerated the complera without any issues.  I ate well over my 400 calorie requirement and went to sleep pretty early.  I'll continue to update for my next two weeks and will also post my cd at the end of the month, (as reference, if there are anyone else switching from my combo. 

Cd 4 for the last year hovers around 500.   I'm interested to see if this will push them up.

Camms

Ann:
Good luck Camms. I hope you find improvement all-round with your new combo and that you continue to tolerate it well. :)

camille07:
Thank you Ann.  How are you doing?  You started meds for the first times this past year right?  or am I being forgetful.

Well, it's close to a week now.  My energy is fine, no nausea, dreams have always been lucid so I can't use that as a barometer.  Sleep comes pretty easily.

But the one thing that makes me smile is that I look healthy.  The yellow is gone.  People occasionally would ask if I feel ok.  I know a lot of people who take reyetaz had this symptom only when they first began taking the drug.  For me, the bilirubin always stayed so high.  My doctor said it happens to some people occasionally and is rare.  So I don't want people to think reyetaz will be a problem for them. 

I did notice one thing is that I never curse.  And recently, while driving home from work or to work, I would drop major F bombs, beyond anything I have ever experience.  But then again, that could just be the realization of bad drivers in Jersey (at least in my area) ;)

Ann:
Hey Camms, it's great to hear that things are going well. Fingers crossed it continues that way.

Dropping the F-bomb eh? I'd blame NJ drivers. I used to hate driving in Jersey when I lived in NYC. There was one Interstate in particular I abhorred - eight lanes of wall-to-wall whacko drivers who couldn't seem to decide which lane they wanted to be in. Used to scare the crap outta me.

Yes, I finally started meds this past July. I went from a VL in the 30,000s to UD within six months (probably within four, as I was at 65 at three months) and my CD4s went from being in the upper 300s, lower 400s to 1050, also by six months. CD4% also improved, from 22 (pre-treatment), to 26 (six weeks), to 33 (three months), to 34 (six months).

I had a few side effects at first, but they were nothing remarkable and faded away.

I went with Prezista, Norvir and Truvada. I had originally decided on the same but with Reyataz, but the more I read about Prezista, the more I thought it would be the better choice. Turned out my doctor agreed, so Prezista it is. I figured if I could take something similar to Reyataz without the possibility of turning yellow, that was the way to go. I'm happy with my choice.

Sorry my response is a bit late - I meant to post yesterday but I musta got distracted by something shiny. :)

Don't be such a stranger, Camms. I know you're a busy woman, but do drop in now and then so we know how you're doing.

Hugs,
Ann
xxx

Navigation

[0] Message Index

[#] Next page

Go to full version